Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Second derivative $ L\sp p$-estimates for elliptic equations of nondivergent type


Author: Fang-Hua Lin
Journal: Proc. Amer. Math. Soc. 96 (1986), 447-451
MSC: Primary 35J15; Secondary 35B45
DOI: https://doi.org/10.1090/S0002-9939-1986-0822437-1
MathSciNet review: 822437
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an a priori estimate of second derivatives in $ {L^p}$, for some $ p > 0$, for solutions of nondivergent, uniformly elliptic P.D.E.'s of second order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J15, 35B45

Retrieve articles in all journals with MSC: 35J15, 35B45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0822437-1
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society